# SDR 95ZZZX2803

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Outer Housing
- Part number: 7636104012101
- Condition: Corroded
- Location: T/R Driveshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY FOR OVERHAUL FOUND EXCESSIVE CORROSION ON MOUNT LUGS BEYOND MAXIMUM ALLOWABLE CLEAN-UP LIMITS.
